English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

L-Series, modular imbeddings, and signatures

MPS-Authors
There are no MPG-Authors available
External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Hammond, W. F., & Hirzebruch, F. (1973). L-Series, modular imbeddings, and signatures. Mathematische Annalen, 204(4), 263-270. doi:10.1007/BF01354577.


Cite as: http://hdl.handle.net/21.11116/0000-0004-39AF-8
Abstract
There is no abstract available